# SDR 4DPA2022061100001

- Difficulty date: June 11, 2022
- Submitted: June 14, 2022
- Operation: Air carrier
- Aircraft: N256JX
- Make and model: Emb EMB-135LR
- Aircraft serial: 145211
- Aircraft time: 26,725 hours, 24,836 cycles
- System (JASC): 3200 · Landing Gear System
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ISSUE CREW REPORTED THE FOLLOWING- LG LEVER DISAGREE MESSAGE. AFTER TAKEOFF ON 19L LAS EN ROUTE TO PHX. RETRACTED LANDING GEAR ON SCHEDULE. UPON REACHING ACCELERATION ALTITUDE, SUPPRESSED WARNING MESSAGES AND MASTER WARNING POPPED UP WITH EICAS MESSAGE "LG/LEVER DISAGREE". I RETAINED CONTROL OF THE AIRCRAFT, TOOK THE RADIOS AND INSTRUCTED THE FO TO RUN THE ASSOCIATED QRH PROCEDURE. MESSAGE DID NOT CLEAR. INFORMED ATC WE WOULD NEED TO RETURN TO LAS, NO EMERGENCY AND NO ASSISTANCE NEEDED, AS WE WERE ABLE TO GET LANDING GEAR DOWN/ 3 GREEN ON THE EICAS. AFTER VECTORS TO FINAL, SHOT VISUAL APPROACH TO 19R, LANDED WITHOUT INCIDENT. CORR ACTION- MX FOUND HYD SYSTEM WAY OUT OF BALANCE. MX BALANCED AND SERVICED HYD SYSTEM PER AMM. PERFORMED EXTENSION AND RETRACTION CHECKS, HYD SYSTEM LEAK CHECK AND ALL CONDITIONS NORMAL NO LG/LEVER DISAGREE EICAS MESSAGES PRESENT.
